Vol 2, No 4 (2013)

Table of Contents


Articles


Exact solution of the Biswas-Milovic equation by Adomian decomposition method

Iftikhar Ahmed, Chunlai Mu, Fuchen Zhang Pages: 418-422

DOI: 10.14419/ijamr.v2i4.1158

The primordial end calculus of prime numbers and mathematics

Vinoo Cameron Pages: 423-438

DOI: 10.14419/ijamr.v2i4.1105

A new generalized AOR iterative method for solving linear systems

Hamideh Nasabzadeh, F. Toutounian Pages: 439-451

DOI: 10.14419/ijamr.v2i4.1116

Pythagoras 1:3, an expression of the finite universe of mathematics

Vinoo Cameron Pages: 452-454

DOI: 10.14419/ijamr.v2i4.1328

Viscous Dissipation and Buoyancy Effects on Laminar Convection in a Vertical Channel with Transpiration

Idowu Amos Sesan, Joseph K. Moses, Onwubuoya Cletus, Joseph W D Pages: 455-463

DOI: 10.14419/ijamr.v2i4.1148

A theoretical fundation metaheuristic method to solve some multiobjective optimization problems

Some Kounhinir, Berthold Ulungu, Wenddabo Olivier Sawadogo, Some Blaise Pages: 464-475

DOI: 10.14419/ijamr.v2i4.902

Observer Design for a Class of Exothermal Plug-Flow Tubular Reactors

Nadia Barje, Mohammed Elarbi Achhab, Vincent Wertz Pages: 476-485

DOI: 10.14419/ijamr.v2i4.1214

Solution of the Black-Scholes equation via the Adomian decomposition method

, Angel Gabriel Estrella, Luis Daniel Blanco Pages: 486-494

DOI: 10.14419/ijamr.v2i4.871

A linear programming solution to data description and novelty classification

Roberto Ragona Pages: 495-504

DOI: 10.14419/ijamr.v2i4.1367

The Application of Fractional Differential Equation to Mortgage Problem

Modebei Mark, Olaiya Olumide Pages: 505-511

DOI: 10.14419/ijamr.v2i4.1306

Common Coupled Fixed Point Theorems in Fuzzy Metric Spaces

Anwar Jabor Fawakhreh, Mahmoud Bousselsal Pages: 512-519

DOI: 10.14419/ijamr.v2i4.995
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.